# SDR DALA2020090842974

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,683 hours, 11,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON FLOOR SUPPORT STATION 540 RBL 2 AND LBL 2 AT PASSENGER COMPARTMENT. REPAIR WAS PERFORMED ON PANEL BRAKE SUPPORT STATION 540 PER ERA 587606-14 REV. A SECTION I AND ETI-37-20-318 REV 1.
